# SDR ASAA2023011241527

- Difficulty date: January 12, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 54,098 hours, 15,752 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020202
- Part serial: 21289
- Condition: Out Of Limits
- Location: Lt Fuel Tank
- Part time: 12,910 hours, 4,086 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TSR713599, FOUND #1 TANK UNITS, 5 AND 6, OUT OF LIMITS PER AMM 28-41-21-710-801. GROUNDED - YES. ACCOMPLISHED A TANK & COMP UNITS TEST REF B737-800 AMM 28-41-21/501. VERIFIED TU'S 5&6 REQUIRE REPLACEMENT. REMOVED PANEL 532EB AND 532FB FOR ACCESS. REPLACED TU'S 5&6 REF AMM 28-41-21/401. ALL CAPACITANCE VALUES NOW WITHIN LIMITS REF AMM 28-41-21/501. INSTALLED PANELS 532EB AND 532FB REF AMM 22-11-11-400-801. ACCOMPLISHED FUEL QTY AND SYS TEST, OPS NML REF AMM 28-41-00-730-801. ACCESS PANELS HAVE NO LEAKS REF AMM 28-11-00-400-801.
